Febrex Plus Syrup 100ml

TabletBox Nagercoil
Cough And Cold | Indoco Remedies Ltd
0 likes Febrex Plus Syrup 100ml
Febrex Plus Syrup 100ml
Febrex Plus Syrup 100ml
Febrex Plus Syrup 100ml
Febrex Plus Syrup 100ml
Febrex Plus Syrup 100ml
Short Description:

Febrex Plus Syrup 100ml is used for Cough And Cold. This contains Chlorpheniramine Maleate 1 mg,Paracetamol (Acetaminophen) 125 mg,Phenylephrine Hydrochloride 5 mg

*This medicine need prescription

Combination:

Chlorpheniramine Maleate 1 mg,Paracetamol (Acetaminophen) 125 mg,Phenylephrine Hydrochloride 5 mg

View Alternate

₹113.18 ₹121.7 7% off

More than 10 Stock available

Delivery on Thu, 10 Apr | All over India

Add to cart
Description:
Treatment of Common cold